5 found
Order:
  1.  13
    Jon Barwise. Applications of Strict Predicates to Infinitary Logic. The Journal of Symbolic Logic, Vol. 34 , Pp. 409–423.N. J. Cutland - 1974 - Journal of Symbolic Logic 39 (2):335-336.
  2.  7
    Karp Carol. An Algebraic Proof of the Barwise Compactness Theorem. The Syntax and Semantics of Infinitary Languages, Edited by Barwise Jon, Lecture Notes in Mathematics, No. 72, Springer-Verlag, Berlin, Heidelberg, and New York, 1968, Pp. 80–95. [REVIEW]N. J. Cutland - 1974 - Journal of Symbolic Logic 39 (2):335-335.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  3.  7
    Review: Jon Barwise, Applications of Strict $Pi^1_1$ Predicates to Infinitary Logic. [REVIEW]N. J. Cutland - 1974 - Journal of Symbolic Logic 39 (2):335-336.
  4.  2
    Review: Carol Karp, Jon Barwise, An Algebraic Proof of the Barwise Compactness Theorem. [REVIEW]N. J. Cutland - 1974 - Journal of Symbolic Logic 39 (2):335-335.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  5. REVIEWS-Nonstandard Methods and Applications in Mathematics.N. J. Cutland, M. Di Nasso, D. A. Ross & Alasdair Urquhart - 2007 - Bulletin of Symbolic Logic 13 (3):372-374.